i've been switching to lozapine from stelazine. it's been such a hell of a time, now i'm experiencing anxiety all the time. i feel so bad and i don't know how to get thru this time. it's like a constant hell all the time. my pdoc tells me it'll take at least 2-3 more weeks for the loxapine to kick in. i hope the anxiety doesn't last that long.
and the bad thing is that i cannot share this with everyone and have to pretend at one of my part time jobs that i'm well. also, at church i cannot ask them to pray for me b/c they don't know i have a mental illness.
i hope the lozapine works really well when it kicks in then it would be worth this hell i'm going thru right now.
"It is the crushed grape that yields the wine." unknown author
I know what its like to have anxiety from change of medication.
I'm just the same - I try to be strong - lest I crumble - or at least that is how it feels - and like me - no one must see me crumble because then I have to give an explanation - and I don't like to tell people my diagnoses.
However, when I changed from abilify to geodeon and from geodon back to abilify - I also felt like I was going through hell so I told everyone I'm on a change of meds and I have a brain disease and I'm not coping - I don't feel well and I took time of work and I stayed at home and recovered until the abilify was back in my system.
You should do the same - sometimes it takes more strength to take time off and explain that you are not coping at the moment than to try and hide it from everyone because psychologically that can be make one feel very anxious - keeping a secret - so be as honest as you can - people will respect you for it.
Don't overdue it - take it easy and you will soon feel your old self again.
Poor thing. It is so horrible to switch medicines. I always feel like I'm fine and then they decide to switch again, and then you just have to start completely back from the beginning again. I'm glad you're feeling better though.